Translator Disclaimer
1998 Global Sobolev Solutions of Quasilinear Parabolic Equations
Kevin McLeod, Albert Milani
Differential Integral Equations 11(3): 521-550 (1998).

Abstract

We prove that the quasilinear parabolic initial-boundary value problem (1.1) below is globally well-posed in a class of high order Sobolev solutions.

Citation

Download Citation

Kevin McLeod. Albert Milani. "Global Sobolev Solutions of Quasilinear Parabolic Equations." Differential Integral Equations 11 (3) 521 - 550, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1004.35068
MathSciNet: MR1745553

Subjects:
Primary: 35B45, 35B60, 35B65, 35K55, 35K60

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.11 • No. 3 • 1998
Back to Top